Rains, Eric M. (2003) New asymptotic bounds for self-dual codes and lattices. IEEE Transactions on Information Theory, 49 (5). pp. 1261-1274. ISSN 0018-9448. doi:10.1109/TIT.2003.810623. https://resolver.caltech.edu/CaltechAUTHORS:20170925-142327910
![]() |
PDF
- Published Version
See Usage Policy. 1MB |
![]() |
PDF
- Submitted Version
See Usage Policy. 280kB |
Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170925-142327910
Abstract
We give an independent proof of the Krasikov-Litsyn bound d/n ≾ (1-5/^(-1/4))/2 on doubly-even self-dual binary codes. The technique used (a refinement of the Mallows-Odlyzko-Sloane approach) extends easily to other families of self-dual codes, modular lattices, and quantum codes; in particular, we show that the Krasikov-Litsyn bound applies to singly-even binary codes, and obtain an analogous bound for unimodular lattices. We also show that in each case, our bound differs from the true optimum by an amount growing faster than O(√n).
Item Type: | Article | ||||||||||||
---|---|---|---|---|---|---|---|---|---|---|---|---|---|
Related URLs: |
| ||||||||||||
Additional Information: | © 2003 IEEE. Manuscript received October 2, 2001; revised December 2, 2002. The author would like to thank H. Landau, A. M. Odlyzko, and N. J. A. Sloane for helpful discussions regarding Section II, especially Lemma 2.3, as well as I. Duursma for pointing out that I. Krasikov and S. Litsyn had improved their earlier bound to the one stated above. | ||||||||||||
Subject Keywords: | Asymptotic bounds, linear programming, modular lattices, saddle-point method, self-dual codes | ||||||||||||
Issue or Number: | 5 | ||||||||||||
DOI: | 10.1109/TIT.2003.810623 | ||||||||||||
Record Number: | CaltechAUTHORS:20170925-142327910 | ||||||||||||
Persistent URL: | https://resolver.caltech.edu/CaltechAUTHORS:20170925-142327910 | ||||||||||||
Official Citation: | E. M. Rains, "New asymptotic bounds for self-dual codes and lattices," in IEEE Transactions on Information Theory, vol. 49, no. 5, pp. 1261-1274, May 2003. doi: 10.1109/TIT.2003.810623 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1197853&isnumber=26952 | ||||||||||||
Usage Policy: | No commercial reproduction, distribution, display or performance rights in this work are provided. | ||||||||||||
ID Code: | 81817 | ||||||||||||
Collection: | CaltechAUTHORS | ||||||||||||
Deposited By: | Tony Diaz | ||||||||||||
Deposited On: | 25 Sep 2017 21:37 | ||||||||||||
Last Modified: | 15 Nov 2021 19:46 |
Repository Staff Only: item control page